I've probably said that here before, haven't I? While I'm taking them, it's OK. I start getting some side effects like edema on about the third day, but not bad the last two or three months. I'm glad I only take them four days during each four-week treatment cycle. The two or three days after I finish them is the worst time. Yesterday was day four, so today is the first day after them. I thought I'd go out and finish the mowing, but I just don't feel like I can - I'm very shaky. The last two days I've mowed for an hour or so, and I enjoyed it. The weather has cooled off so that it was comfortable for mowing - barely broke a sweat. But today I just can't do it. Perhaps by Monday I'll be able to.
So instead I've been reading, knitting, and playing computer solitaire. I'm working on the replacement sweater for Lexi. I'm almost to sewing the shoulder seams. Then I'll have her try it on to make sure her head will fit. At this point I can easily rip back and adjust the neck before I pick up stitches for the sleeves. She found some other yarn in my stash that she wants a top from as well. Perhaps with her living here I'll do more knitting for her. I may also finish the sweater for Alyssa that I started at least four years ago. When I finish it, I may have enough yarn left to make a matching one for Lexi.